ITEM METADATA RECORD
Title: Seed limitation restricts population growth in shaded populations of a perennial woodland orchid
Authors: Jacquemyn, Hans ×
Brys, R
Jongejans, E #
Issue Date: Jan-2010
Publisher: Ecological Society of America
Series Title: Ecology vol:91 issue:1 pages:119-129
ISSN: 0012-9658
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plant Systematics and Ecology Section - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science